On Continuous Functions In Bitopological Spaces by

Zahir D. AL-Nafie

Journal of University of Babylon مجلة جامعة بابل
ISSN: 19920652 23128135 Year: 2013 Volume: 21 Issue: 3 Pages: 997-1006
Publisher: Babylon University جامعة بابل


In this paper we introduce some new continuous functions in bitopological spaces by the notion of open sets and open sets ,and studied the relationships of these sets from side and between these function from the other side ,many result are discussed in this paper. Keywords open, open, continuous

من خلال البحث قمنا بدراسة بعض الدوال المستمرة الجديدة في الفضاءات الثنائية التو بولوجي والمعرفة بواسطة مجموعات المفتوحة ومجموعات - المفتوحة حيث قمنا بدراسة العلاقة بين تلك المجموعات من جهة والعلاقة بين الدوال ألمعرفه بواسطتها من جهة أخرى.